# SDR A6WA202109087867

- Difficulty date: August 25, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31148
- Condition: Corroded
- Location: Fs 353-584 Rbl41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL RH AT FS353 RBL41, FS359 RBL41 AND FS384 RBL41  AROUND NUTPLATE HOLES.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED CORROSION ON RH FLOOR SILL AT FS353 RBL41, FS359 RBL41 AND FS384 RBL41 AROUND NUTPLATE HOLES. P/N  601R31148. CORROSION DIMENSION WAS L = 3.40Ï¿½ X W = 1.85Ï¿½ X D = 0.007Ï¿½. FLOOR SILL ORIGINAL THICKNESS 0.063Ï¿½ AND  REMAINING THICKNESS 0.056Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01674 REV A DATED 9/1/2021.
